Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 35, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 18, 2011, 4:25 AM EST. It took effect at Nov 18, 2011, 7:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 4:25 AM EST (09:25 UTC)
- In effect from
- Nov 18, 2011, 7:00 AM EST
- Expired
- Nov 18, 2011, 8:32 PM EST
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
423 WHUS73 KIWX 180925 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 AM EST FRI NOV 18 2011 LMZ043-046-181730- /O.CAN.KIWX.GL.W.0034.000000T0000Z-111119T0900Z/ /O.NEW.KIWX.SC.Y.0065.111118T0925Z-111118T1200Z/ /O.EXP.KIWX.SC.Y.0064.000000T0000Z-111118T0900Z/ /O.NEW.KIWX.GL.W.0035.111118T1200Z-111119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 AM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM EST THIS MORNING UNTIL 4 AM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING.. * WINDS: SOUTH WINDS INCREASING TODAY TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES. WINDS VEERING SOUTHWEST TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES THIS EVENING. * WAVES: WAVES BUILDING TODAY TO 8 FEET IN INDIANA NEARSHORE WATERS AND TO 10 FEET IN MICHIGAN NEARSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
799 WHUS73 KIWX 181201 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 701 AM EST FRI NOV 18 2011 LMZ043-046-182015- /O.EXP.KIWX.SC.Y.0065.000000T0000Z-111118T1200Z/ /O.CON.KIWX.GL.W.0035.000000T0000Z-111119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 701 AM EST FRI NOV 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS: SOUTH WINDS INCREASING TODAY TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES. WINDS VEERING SOUTHWEST TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES THIS EVENING. * WAVES: WAVES BUILDING TODAY TO 8 FEET IN INDIANA NEARSHORE WATERS AND TO 10 FEET IN MICHIGAN NEARSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
677 WHUS73 KIWX 181523 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 AM EST FRI NOV 18 2011 LMZ043-046-182330- /O.CON.KIWX.GL.W.0035.000000T0000Z-111119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1023 AM EST FRI NOV 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS: SOUTH WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES TODAY VEERING SOUTHWEST TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES THIS EVENING. * WAVES: WAVES BUILDING TO 8 FEET IN INDIANA NEARSHORE WATERS AND TO 12 FEET IN MICHIGAN NEARSHORE WATERS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
135 WHUS73 KIWX 182120 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 PM EST FRI NOV 18 2011 LMZ043-046-190400- /O.EXT.KIWX.GL.W.0035.000000T0000Z-111119T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 PM EST FRI NOV 18 2011 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: SOUTH WINDS TO 30 KNOTS WILL CONTINUE TO GUST TO 35 KNOT GALES THIS EVENING. * WAVES: WAVES WILL BE UP TO 7 FEET IN INDIANA NEARSHORE WATERS AND UP TO 10 FEET IN MICHIGAN NEARSHORE WATERS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
811 WHUS73 KIWX 190132 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 832 PM EST FRI NOV 18 2011 LMZ043-046-190945- /O.CAN.KIWX.GL.W.0035.000000T0000Z-111119T0400Z/ /O.NEW.KIWX.SC.Y.0066.111119T0132Z-111120T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 832 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SHIFTING SOUTHWEST 15 TO 25 KNOTS LATE SATURDAY NIGHT. * WAVES: WAVES WILL BE UP TO 6 FEET IN INDIANA NEARSHORE WATERS AND UP TO 10 FEET IN MICHIGAN NEARSHORE WATERS THIS EVENING. WAVES TO 7 FEET FOR MICHIGAN NEARSHORE WATERS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 18, 1:05 AM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Nov 18, 1:05 AM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 AM EST FRI NOV 18 2011
.AVIATION...
VFR MET CONDS THROUGH THE FCST PD WITH XTRMLY DRY AIRMASS IN PLACE.
PRIMARY FOCUS ON INCRSG SSWRLY FLOW AS PRES GRADIENT STRENGTHENS TDY
AHEAD OF CLIPPER SYSTEM ADVANCING EWD FM ERN SD INTO THE WRN GRTLKS
AND SFC HIGH ACRS SRN APPALACHIA/MIDATL RGN. CORE OF 1-2KFT LLVL JET
AXIS FM ERN KS TO NRN IL AT 12 UTC SHOULD HELP TO PRECLUDE LLWS
CONDS THIS AM. HOWEVER AS JET AXIS SLIDES EWD WITH TIME...NRN IN TO
LKLY SEE SIG LLWS CONDS LATER THIS EVE/TONIGHT AS FLOW BECOMES
INCRSGLY STRATIFIED TOWARD/AFTR SUNSET...WITH RAMPED 2KFT JET TO 60
KTS ACRS NWRN IN. STRENGTH OF CRNT SFC-950MB INVERSION PER RECENT
KSBN-KSDF ASCENT AMDAR SNDGS SUGGESTS LIMITED POTNL DEPTH OF MIXING
TODAY WITH HIEST GUSTS LIMITED TO MIDDAY/ERLY AFTN HOURS.
&&
.PREV DISCUSSION... /ISSUED 318 PM EST THU NOV 17 2011/
SHORT TERM...
TONIGHT THROUGH FRIDAY NIGHT
STAUNCH HIGH PRESSURE SYSTEM CONTINUES TO ADVECT INTO THE
REGION...WITH A RATHER DRY/COLD CP AIRMASS IN PLACE ACROSS THE UPPER
MIDWEST. WEAK LAKE INDUCED INSTABILITY WITH HIGHLY SHEAR FAST FLOW
IN THE CLOUD PRODUCTION LAYER HAS SUPPORTED SOME LIGHT SNOW SHOWERS
AND FLURRIES ACROSS MAINLY THE MI ZONES...WITH SCT-BKN CLOUDS TO THE
SOUTH. OTHERWISE...TEMPS HAVE STRUGGLED INTO THE 30S AT MOST
LOCATIONS...AS POTENT CAA COMBINES WITH INCREASED CLOUDS ACROSS
NORTHERN AREAS. SIG HEIGHT RISES ARE ONGOING ACROSS THE NORTHERN
PLAINS...AND THIS PROCESS WILL BEGIN TO SPREAD INTO THE REGION LATE
TONIGHT INTO FRIDAY...SUPPORTING SIG PRESSURE FALLS OVER THE UPPER
GREAT LAKES AND LOCAL STRONG WAA. MAIN CONCERN IS THE EXPECTED WINDY
CONDITIONS ON FRIDAY...WITH WIND ADV CRITERIA EXPECTED IN THE FAR NW.
TONIGHT...ALTHOUGH A VERY DRY AND COLD AIRMASS IS IN PLACE WITH A
SFC RIDGE SLIDING SOUTH OF THE REGION AND CLEAR SKIES...TEMPS ARE
NOT EXPECTED TO REACH THEIR MINIMUM POTENTIAL /UPPER TEENS/ GIVEN
SIG PRESSURE FALLS NORTH OF THE REGION AND INCREASING STRONG FLOW
JUST ABOVE THE SFC INVERSION. HENCE...HAVE INCLUDED T FALLS THROUGH
06Z WITH INCREASING TURBULENT MIX DOWN AT THE TOP OF THE INVERSION
LEVEL SUPPORTING AGITATED SFC FLOW AND MIXING/SLIGHT WARMING LATE
IN THE NIGHT...ESP NW AREAS. OTHERWISE...SOME CIRRUS EXPECTED
GIVEN ROBUST H5-H3 HEIGHT RISES...WITH OVERALL MOSTLY CLEAR SKIES.
FRIDAY...SFC PRESSURE REFLECTION OVER THE NORTHERN GREAT LAKES WILL
SUPPORT STRENGTHENING LL FLOW...WITH 50-60 KNOTS EXPECTED IN THE
H925-H85 LAYER BY 15Z OVER SOUTHERN LK MI. DIURNAL MIXING/STRONG
ISALLOBARIC COMPONENT PARALLEL TO THE LL FLOW/WITH CONTINUED 35 TO
45 KNOTS AT THE TOP OF THE MIXED LAYER WILL SUPPORT A WINDY
DAY...ESP NW ZONES. H950 GEOSTROPHIC FLOW TOPS OUT AT OVER 50 KNOTS
IN THE FAR NW ZONES...WITH THE WARM LAKE SUPPORTING ELEVATED MIXING
HEIGHTS THERE. UNIMPEDED FLOW NEAR THE LAKE AND AFOREMENTIONED
MIXING CONCERNS WILL SUPPORT A PERIOD OF WIND ADV CONDITIONS OVER
PORTIONS OF BERRIEN COUNTY...AND WILL INCLUDE A WIND ADV THERE. WILL
LET THE MID SHIFT REASSESS THE REMAINDER OF THE FA...AS LL FLOW
CONDITIONS ARE FORECAST TO BE MARGINAL ATTM...BUT STILL QUITE
BREEZY. COLD START/HIGH CENTERED NATURE TO WAA AND LIMITED MIXING
HEIGHTS PER WANING SUN ANGLE WILL LIMIT HIGHS TO THE 40S.
FRIDAY NIGHT...BREEZY CONDITIONS WILL CONTINUE...WITH MECHANICAL
MIXING SUPPORTING WARMER OVERNIGHT LOWS. HAVE BUMPED TEMPS UP IN
LINE WITH GUIDANCE AND CONCERNS ON AGITATED LL FLOW. IN
ADDITION...INCREASING MID AND HIGH CLOUDS ARE EXPECTED PER ONGOING
HIGH CENTERED THETA-E RISES.
LONG TERM...
PRIMARY QN THROUGH THE PD REMAINS W/PCPN CHCS ASSOCD/W BOTH EJECTING
LEAD SW TROUGH TO START THE PD ON SAT AND STGR FOLLOWING SW EJECTING
OUT OF THE BAHA BEGINNING SUN. DIFFS AMG MED RANGE GUIDANCE SUBTLE
W/GIST OF GUIDANCE INDICATING MOST REALISTIC PD OF OPPORTUNITY STILL
SAT NIGHT COINCIDING W/LEAD SW RACING NEWD THROUGH THE ST LAW VALLEY
AND TRAILING CDFNT PUSHING EWD ACRS THE LAKES. HWVR LL MSTR RTN
WHILE PRESENT ANEMIC AND W/BULK OF MID LVL FORCING RIDING WELL NORTH
OF CWA MORE REALISTIC APCH CONTS TO BE FOR TRENDING LOWER BOUND CHC
POPS.
OTHERWISE SLOWING OF STGR SRN STREAM TROUGH EJECTION SEEMS TO HAVE
RUN ITS COURSE W/WAVE LIFTING INTO THE MID MS VALLEY BY TUE. BUT
INDICATIONS REMAIN OF A FOLLOWING SECONDARY NRN STREAM SW DIGGING
INTO THE WRN LAKES AND SWD SUPPRESSION OF THIS SYS THROUGH OR SOUTH
OF THE OH VALLEY. THEREFORE VIA INTRA OFFICE COORDINATION TDA...THE
DECIDED PREFERENCE HOLDS W/DROPPING ALL PCPN MENTION SUN NIGHT-MON
NIGHT AS WELL AS MINIMIZING POPS TUE-WED.
TEMPS THROUGH THE PD GENERALLY NR SEASONAL NORMS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...WIND ADVISORY FROM 7 AM TO 7 PM EST FRIDAY FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR LMZ043-046.
GALE WARNING FROM 4 AM FRIDAY TO 4 AM EST SATURDAY FOR LMZ043-
046.
&&
SHORT TERM...JC
LONG TERM...T
AVIATION...MURPHYHazardous weather outlook, Nov 17, 3:29 PM EST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 329 PM EST THU NOV 17 2011 INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-182030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 329 PM EST THU NOV 17 2011 /229 PM CST THU NOV 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUSTAINED SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ077-182030- BERRIEN- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN 329 PM EST THU NOV 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED ON FRIDAY...ESPECIALLY ALONG AND NEAR THE LAKE MICHIGAN SHORELINE. A WIND ADVISORY IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-182030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 329 PM EST THU NOV 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. A GALE WARNING IS IN EFFECT STARTING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GALE WARNING IS IN EFFECT FRIDAY AND FRIDAY NIGHT FOR SUSTAINED SOUTH WINDS OF 35 KNOTS WITH GUSTS TO 45 KNOT GALES. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY TO CONTINUE THROUGH THE WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:25 AM EST | Small Craft Advisory | IWX | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.